# SDR AMWA121

- Difficulty date: February 13, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 114410026113
- Part serial: UE26
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE FOUND IN FWD BULKHEAD FROM A SINGLE RIVET. CRACKS WERE APPROXIMATELY 1/2" OR SHORTER. PERFORMED EDDY CURRENT INSPECTION AND REPAIRED CRAKCS BY INSTALLING DOUBLER AND SHIME IN ACCORDANCE WITH RAYTHEON AIRCRAFT FR- CO-01004
